# SDR SWAA2021081778650

- Difficulty date: May 17, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 26,034 hours, 11,243 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 313A27521
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG PYLON AFT STRUT FAIRING AFT OUTBD BRACKET CRACKED / RAR #1 ENG PYLON AFT STRUT FAIRING AFT FITTING (P/N 313A2752-1) IAW SRM 51-40-02 NO FURTHER DEFECTS NOTED. REF SA-M 326 A1126092
